

Author: Natário José
Publisher: Springer Publishing Company
ISSN: 0001-7701
Source: General Relativity and Gravitation, Vol.38, Iss.3, 2006-03, pp. : 475-484
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We find a class of warp drive spacetimes possessing Newtonian limits, which we then determine. The same method is used to compute Newtonian limits of the Schwarzschild solution and spatially flat Friedmann-Robertson-Walker cosmological models.
Related content


Gravity in five-dimensional warped product spacetimes with time-dependent warp factor
Journal of Physics: Conference Series , Vol. 484, Iss. 1, 2014-03 ,pp. :


Post-Newtonian limits for Randall-Sundrum model
Journal of Physics: Conference Series , Vol. 600, Iss. 1, 2015-04 ,pp. :


Journal of Physics: Conference Series , Vol. 203, Iss. 1, 2010-01 ,pp. :


Semiclassical instability of warp drives
Journal of Physics: Conference Series , Vol. 229, Iss. 1, 2010-05 ,pp. :


Journal of Physics: Conference Series , Vol. 308, Iss. 1, 2011-07 ,pp. :